MathSciNet Relay Station
MathSciNet bibliographic data
MR2435647 14E15
Temkin, Michael Desingularization of quasi-excellent schemes in characteristic zero. Adv. Math. 219 (2008), no. 2, 488–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement